PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae - Vol 38, No 4 (2015)

Log in or Register to get access to full text downloads.

Remember me or Register

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Table of Contents

Articles

When does a kernel generate a nuclear operator? EMAIL FULL TEXT
DOWNLOAD FULL TEXT
D Popa 457-462
http://dx.doi.org/10.2989/16073606.2014.981718
Calculating the output distribution of stack filters that are erosion-dilation cascades, in particular LULU-filters EMAIL FULL TEXT
DOWNLOAD FULL TEXT
R Anguelov, P.W. Butler, C.H. Rohwer, M Wild 463-482
http://dx.doi.org/10.2989/16073606.2014.981684
The ternary exponential Diophantine equation concerning Pythagorean triplets EMAIL FULL TEXT
DOWNLOAD FULL TEXT
H Di, Z Wenpeng 483-494
http://dx.doi.org/10.2989/16073606.2014.981698
Certain curvature conditions on generalized Sasakian space-forms EMAIL FULL TEXT
DOWNLOAD FULL TEXT
U.C. De, A Yildiz 495-504
http://dx.doi.org/10.2989/16073606.2014.981687
Statistical convergence of order ɑ for difference sequences EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Y Altin, H Altinok, R Çolak 505-514
http://dx.doi.org/10.2989/16073606.2014.981685
On simple permanence EMAIL FULL TEXT
DOWNLOAD FULL TEXT
D.S. Djordjević, R.E. Harte, S.Ć Živković-Zlatanović 515-528
http://dx.doi.org/10.2989/16073606.2014.981730
The generalized Borel-de Siebenthal theorem EMAIL FULL TEXT
DOWNLOAD FULL TEXT
C-I Hsin 529-534
http://dx.doi.org/10.2989/16073606.2014.981732
Some inplace identities for integer compositions EMAIL FULL TEXT
DOWNLOAD FULL TEXT
A.O. Munagi, J.A. Sellers 535-540
http://dx.doi.org/10.2989/16073606.2014.981731
A structure preserving generalization of independence, domination and irredundance EMAIL FULL TEXT
DOWNLOAD FULL TEXT
P Grobler 541-551
http://dx.doi.org/10.2989/16073606.2015.1026546
Some properties on the integral of the product of several Euler polynomials EMAIL FULL TEXT
DOWNLOAD FULL TEXT
T Kim 553-562
http://dx.doi.org/10.2989/16073606.2014.981688
Bounds on the global domination number EMAIL FULL TEXT
DOWNLOAD FULL TEXT
W.J. Desormeaux, P.E. Gibson, T.W. Haynes 563-572
http://dx.doi.org/10.2989/16073606.2014.981728
Polynomially Riesz elements EMAIL FULL TEXT
DOWNLOAD FULL TEXT
S.Ć. Živković-Zlatanović, R.E. Harte 753-586
http://dx.doi.org/10.2989/16073606.2015.1026558
A convergence theory for probabilistic metric spaces EMAIL FULL TEXT
DOWNLOAD FULL TEXT
G Jäger 587-599
http://dx.doi.org/10.2989/16073606.2014.981734


ISSN: 1727-933X
AJOL African Journals Online